# SDR DLM88081218

- Difficulty date: September 7, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 50,274 hours, 38,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS EXFOLIATED CORROSION AT STA 680-710 LBL 24.5, REPLACED SECTION.
